# SDR SWAA2024042668117

- Difficulty date: March 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AFT POSITION BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT 2024-217714<[01] REPLACED ANGLE AFT POSITION BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV -;[02] REPLACED ANGLE AFT POSITION BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV -
